Free Access
Issue
RAIRO-Oper. Res.
Volume 12, Number 4, 1978
Page(s) 369 - 382
DOI https://doi.org/10.1051/ro/1978120403691
Published online 06 February 2017
  • 1. M. BELLMORE and J. C. MALONE, Palhology of the Travelling Salesman Subtour Elimination Algorithms, Ops. Res, Vol. 19, 1971, pp. 278-307. [MR: 391976] [Zbl: 0219.90032]
  • 2. M. BELLMORE and G. L. NEMHAUSER, The Travelling Salesman Problem : a Survey, Ops. Res., Vol. 16, 1968, p. 538-558. [MR: 234711] [Zbl: 0213.44604]
  • 3.N. CHRISTOFIDES, Graph Theory : an Algorithmic Approach, 1975, Academic Press, N.Y., pp. 236-280. [MR: 429612] [Zbl: 0321.94011]
  • 4.G. D'ATRI, Lagrangean Relaxation in Integer Programming, IXth Symposium on Mathematical Programming, 1976, Budapest.
  • 5.E. W. DIJKISTRA, A Note on Two Problems in Connection with Graphs, Numerische Math., Vol. 1, 1959, pp. 269-173. [EuDML: 131436] [MR: 107609] [Zbl: 0092.16002]
  • 6.J. EDMONDS, Some Well Solved Problems in Combinatorial Optimization in Combinatorial Programming : Methods and Applications, 1975, B. ROY, éd., Reidel Pub. Co., pp. 285-311. [MR: 401136] [Zbl: 0312.90037]
  • 7.J. EDMONDS and E. JOHNSON, Matching : a Well Solved Class of Integer Linear Programs in Combinatorial Structures and their Applications, 1970, Gordon and Breach, N.Y., pp. 89-92. [MR: 267898] [Zbl: 0258.90032]
  • 8. M. L. FISHER, W. D. NORTHUP and J. F. SHAPIRO, Using Duality to Solve Discrete Optimization Problems : Theory and Computational Experience, Math. Prog. Study, Vol. 3, 1975, pp. 56-94. [MR: 444006] [Zbl: 0367.90087]
  • 9. A. M. GEOFFRION, Lagrangean Relaxation for Integer Programming, Math. Prog. Study, Vol. 2, 1974, pp. 82-114. [MR: 439172] [Zbl: 0395.90056]
  • 10. M. HELD. P. WOLFE and H. P. CROWDER, Validation of Subgradiant Optimization, Math. Prog., Vol. 6, 1974, pp. 62-88. [MR: 341863] [Zbl: 0284.90057]
  • 11. M. GONDRAN and J. L. LAURIÈRE, Un Algorithme pour les Problèmes de Recouvrements, R.A.I.R.O., Vol. 2, 1975, pp. 33-51. [EuDML: 104616] [MR: 456455] [Zbl: 0325.90043]
  • 12. M. HELD and R. M. KARP, The Travelling Salesman Problem and Minimum Spanning Trees, Ops. Res., Vol. 18, 1970, pp. 1138-1162. [MR: 278710] [Zbl: 0226.90047]
  • 13. M. HELD and R. M. KARP, The Travelling Salesman Problem and Minimum Spanning Trees, II, Math. Prog., Vol. 1, 1971, pp. 6-25. [MR: 289119] [Zbl: 0232.90038]
  • 14. K. HELBIG HANSEN and J. KRARUP, Improvements of the Held-Karp Algorithm for the Symmetric Travelling Salesman Problem, Math. Prog., Vol. 7, 1974, pp. 87-96. [MR: 359322] [Zbl: 0285.90055]
  • 15. J. B. KRUSKAL, On the Shortest Spanning Subtree of a Graph and the Travelling Salesman Problem, Proc. Amer. Math. Soc., Vol. 2, 1956, pp. 48-50. [MR: 78686] [Zbl: 0070.18404]
  • 16. S. LIN, Computer Solutions of the Travelling Salesman Problem, Bell System Techn. J., Vol. 44, 1965, pp. 2245-2269. [MR: 189224] [Zbl: 0136.14705]
  • 17. S. LIN and B. W. KERNIGHAN, An Effective Heuristic Algorithm for the Travelling Salesman Problem, Ops. Res., Vol. 21, 1973, pp. 498-516. [MR: 359742] [Zbl: 0256.90038]
  • 18. J. D. LITTLE et al., An Algorithm for the Travelling Sales Man Problem, Ops. Res., Vol. 11, 1963, pp. 972-989. [Zbl: 0161.39305]
  • 19. P. MILIOTIS, Integer Programming Approaches to the Travelling Salesman Problem, Math Prog., Vol. 10, 1976, pp. 367-378. [MR: 441337] [Zbl: 0337.90041]
  • 20. C. YAO, An O (|E| log log |V|) Algorithm for finding Minimum Spanning Trees, Inf. Proc. Letters, Vol. 4, September 1975, pp. 21-23. [Zbl: 0307.68028]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.